# SDR ZW0A0105410

- Difficulty date: July 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AT STA 147 TO 167, LBL 5 TO LBL 10.  CUT OUT TWO AREAS OF CORROSION.  REMOVED REMAINING CORROSION PER SPM 6-80-01.  MADE REPAIR DOUBLERS PER SRM 53-01.  INSTALLED WITH SEALER PER SRM 51-30-2.
